# SDR COEA2018022312901

- Difficulty date: February 23, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371203202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN CORRODED, FORWARD OF FRAME 20, BETWEEN STRINGERS 5AL - 6L.  REPAIRED IAW SRM 530000-3000-803-A01.
